Volume 16, No 3, 2009, P. 63-73

UDC 519.2+621.391
F. I. Solov’eva, . V. Los’
On partitions into perfect $q$-ary codes

For any admissible $N$ we present two constructions of different partitions of the $N$-dimensional vector space over $GF(q)$ into perfect $q$-ary codes, where $q>2$ is a power of a prime. The lower bounds on the number of such partitions are given.
Bibl. 12.

Keywords: perfect $q$-ary code, partitions of vector space into codes, the lower bound on the number of different partitions.

Soloveva Faina Ivanovna 1,2
Los Anton Vasilevich 1,2

1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
2. Novosibirsk State University,
2 Pirogov St., 630090 Novosibirsk, Russia
e-mail: sol@math.nsc.ru, sozercatel@gmail.com

 © Sobolev Institute of Mathematics, 2015